# SDR AALA20011380

- Difficulty date: June 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 3 SEAT TRACK STATION 1194 AROUND SCREW HOLE SEAT TRACK FLANGE.  BLENDED OUT CORROSION AND INSTALLED REPAIR STRAP PER 53-20-00-13 SRM.  (M)
